Journal of Integral Equations and Applications

How to Solve Hammerstein Equations

Jürgen Appell and Chur-Jen Chen

Full-text: Open access

Article information

J. Integral Equations Applications Volume 18, Number 3 (2006), 287-296.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Hammerstein integral operator fixed point theorems monotonicity methods variational methods positivity methods


Appell, Jürgen; Chen, Chur-Jen. How to Solve Hammerstein Equations. J. Integral Equations Applications 18 (2006), no. 3, 287--296. doi:10.1216/jiea/1181075392.

Export citation


  • A. Ambrosetti and P. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), 349-381.
  • J. Appell, E. De Pascale and A. Vignoli, Nonlinear spectral theory, deGruyter, Berlin, 200-4.
  • J. Appell, A. Vignoli and P.P. Zabrejko, Implicit function theorems and nonlinear integral equations, Expo. Math. 14 (1996), 385-424.
  • G. Darbo, Punti uniti in trasformazioni a codominio non compatto, Rend. Sem. Mat. Univ. Padova 24 (1955), 84-92.
  • D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order, Springer, Berlin, 198-3.
  • M.A. Krasnosel'skij, Fixed points of cone-compressing or cone-extending operators, Dokl. Akad. Nauk SSSR 135 (1961), 527-530 (in Russian); Soviet Math. Dokl. 1 (1961), 1285-1288 (in English).
  • J.L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications, Dunod, Paris, 196-8.
  • G. Minty, On a monotonicity method for the solution of nonlinear equations in Banach spaces, Proc. Natl. Acad. Sci. USA 50 (1963), 1038-1041.
  • P. Rabinowitz, The mountain pass theorem: Theme and variations, Lecture Notes in Math., vol. 957, Springer, New York, 1982, pp. 237-269.
  • M.M. Rao and Z.D. Ren, Applications of Orlicz spaces, Marcel Dekker, New York, 200-2.
  • B.N. Sadovskij, On a fixed point principle, Funktsional. Anal. i Prilozhen. 1 (1967), 74-76 (in Russian).
  • S.A. Tersian and P.P. Zabrejko, Hammerstein integral equations with nontrivial solutions, Results Math. 19 (1991), 179-188.
  • A. Vignoli, On $\alpha$-contractions and surjectivity, Boll. Un. Mat. Ital. 4, 3 (1971), 446-455.
  • E. Zeidler, Nonlinear functional analysis and its applications II/B: Nonlinear monotone operators, Springer, Berlin, 199-0.